RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 353, Number 2  


MATHEMATICS
On Sobolev spaces of infinite order
G. S. Balashova
151
On equivalent conditions for asymptotic conformity of quasiconformal curves
V. Ya. Gutlyanskii, V. I. Ryazanov
153
On the boundedness with respect to two measures of solutions of replicator equations
A. A. Martynyuk
155
Families of multivalued semiflows and their attractors
V. S. Mel'nik
158
Averaging of nonliner Dirichlet problems in punctured domains of general structure
I. V. Skrypnik
163
A fourth-order spline collocation method for singularly perturbed problems on optimal grids
V. V. Strygin, E. V. Kuznetsova
167

COMPUTER SCIENCE
Sufficiency of functional control
V. N. Bukov, I. M. Maksimenko
170

CONTROL THEORY
Spectral synthesis of Diophantine and nonlinear controllers of reversible dynamical systems
A. V. Timofeev
173

PHYSICS
The current fluctuations similar to the critical opalescence
V. G. Abramov, E. N. Rumanov, D. V. Strunin, S. A. Shevchenko
177
Interpolation diagnostics of microgravity effects on SHS processes under artificial $g$-conditions
A. G. Merzhanov, V. I. Ratnikov, V. N. Sanin, S. L. Silyakov, V. I. Yukhvid
180

MECHANICS
Free submergence of a sphere in two-layer fluid
V. I. Bukreev
187
The mechanics of three bodies with different charges
S. Ya. Gertsenshtein, V. N. Popov
190
Exact values of efficiency for Muskat well arrays
A. R. Kasimov, Yu. V. Obnosov
193

GEOPHYSICS
Geomagnetic field intensity variations for last 4000 years according the world archaeomagnetic data
I. E. Nachasova, K. S. Burakov
255
The shear wave velocity in the South Caspian lithosphere
A. N. Yakobson
258
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020